Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 3, NWS Nashville, TN

April 2, 201626 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 2, 2016, 3:05 PM CDT for 26 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2016, 3:05 PM CDT (20:05 UTC)
In effect from
Apr 3, 2016, 1:00 AM CDT
Expired
Apr 3, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 26 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -138 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-138 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

636 
WWUS74 KOHX 022005
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT SAT APR 2 2016

...GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING FOLLOWED 
BY PATCHY FROST AND FREEZING TEMPERATURES EARLY SUNDAY MORNING...

.GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH
WILL IMPACT MUCH OF THE AREA THROUGH THIS EVENING. IN
ADDITION...FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES
FALL INTO THE UPPER 20S TO MID 30S TONIGHT.

TNZ026-027-062-030415-
/O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
/O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
CHEATHAM-DAVIDSON-RUTHERFORD-
INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO
305 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING
  FROM 1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS 
  AFTERNOON. 

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE 
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* TEMPERATURES...30 TO 35 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...DAMAGE TO SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TNZ006>011-028>034-063>066-078>080-030415-
/O.UPG.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
/O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
305 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM
  1 AM TO 8 AM CDT SUNDAY MORNING.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS 
  AFTERNOON. 

* WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE 
  BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE 
  VEHICLES. 

* TEMPERATURE...27-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE
ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TNZ059-075-077-030415-
/O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
/O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
WILLIAMSON-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE...
TULLAHOMA...MANCHESTER
305 PM CDT SAT APR 2 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...29-34 DEGREES.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-056>058-060-061-093>095-030415-
/O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...
WAYNESBORO...LAWRENCEBURG...PULASKI
305 PM CDT SAT APR 2 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
190 
WWUS74 KOHX 030059
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
759 PM CDT SAT APR 2 2016

...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE
TENNESSEE EARLY SUNDAY MORNING...

.FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO
THE UPPER 20S TO MID 30S TONIGHT.

TNZ006>011-026>034-062>066-078>080-030900-
/O.EXP.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/
/O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
759 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...27-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ059-075-077-030900-
/O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/
WILLIAMSON-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE...
TULLAHOMA...MANCHESTER
759 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURE...29-34 DEGREES.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-056>058-060-061-093>095-030900-
/O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...
WAYNESBORO...LAWRENCEBURG...PULASKI
759 PM CDT SAT APR 2 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TIMING...1 AM TO 8 AM CDT SUNDAY MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
218 
WWUS74 KOHX 030803
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CDT SUN APR 3 2016

...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE
TENNESSEE EARLY THIS MORNING...

.FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE
LOW TO MID 30S EARLY THIS MORNING.

TNZ026-027-059-062-075-077-031300-
/O.CAN.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/
/O.EXA.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD-BEDFORD-COFFEE-
INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...FRANKLIN...
BRENTWOOD...MURFREESBORO...SHELBYVILLE...TULLAHOMA...MANCHESTER
303 AM CDT SUN APR 3 2016

...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED. 

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ056-058-093>095-030915-
/O.CAN.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
PERRY-LEWIS-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO...
LAWRENCEBURG...PULASKI
303 AM CDT SUN APR 3 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE HELD IN THE LOW TO MID 40S OVERNIGHT...AND MAY
FALL INTO THE UPPER 30S BY SUNRISE...THEREFORE THE FROST ADVISORY
HAS BEEN CANCELLED.

$$

TNZ006>011-028>034-063>066-078>080-031300-
/O.CON.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
303 AM CDT SUN APR 3 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURE...29-33 DEGREES TONIGHT.

* FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR 
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>025-057-060-061-031300-
/O.CON.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-HICKMAN-MAURY-MARSHALL-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
CENTERVILLE...COLUMBIA...LEWISBURG
303 AM CDT SUN APR 3 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...1 AM TO 8 AM CDT THIS MORNING.

* TEMPERATURES...33 TO 38 DEGREES.

* IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD 
  DAMAGE SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 2, 2:11 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 2, 2:11 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
211 PM CDT SAT APR 2 2016

.DISCUSSION...

WEAK ANTICYCLONIC PATTERN AT THE SURFACE IS RESULTING IN SUNNY
SKIES THIS AFTERNOON WITH A BRISK NORTHWEST WIND AS TEMPERATURES
STRUGGLE TO REACH 60 DEGREES. A DRY SURFACE BOUNDARY TO OUR NORTH
WILL COME THROUGH OVERNIGHT AND WILL REINFORCE THE COLD ADVECTION,
SO THAT MOST OF MIDDLE TENNESSEE HAS BEEN UPGRADED TO A FREEZE
WARNING LATE TONIGHT AND TOMORROW MORNING, AND A FROST ADVISORY
FOR SLIGHTLY WARMER AREAS TO THE WEST AND SOUTH OF NASHVILLE. A
SURFACE RIDGE WILL QUICKLY MOVE ACROSS MIDDLE TENNESSEE BY
TOMORROW AFTERNOON, WITH RETURN FLOW ADVECTING SLIGHTLY WARMER AIR
INTO MIDDLE TENNESSEE. ANOTHER COLD FRONT WILL RACE SOUTHWARD
MONDAY AFTERNOON, WITH A SLIGHT CHANCE OF SHOWERS MAINLY EAST OF
I-65 WHERE MOISTURE WILL BE MOST PLENTIFUL. THE MAIN EVENT DURING
THE UPCOMING 7-DAY FORECAST PERIOD IS A MUCH STRONGER COLD FRONT
WEDNESDAY AFTERNOON AND EVENING THAT WILL BRING WIDESPREAD
CONVECTION TO MIDDLE TENNESSEE, WITH STRONG COLD ADVECTION BEHIND
THE FRONT THAT WILL DROP TEMPERATURES INTO 30'S THURSDAY NIGHT AND
AGAIN ON FRIDAY NIGHT. IT IS POSSIBLE THAT THE PRECIPITATION COULD
END AS LIGHT SNOW THURSDAY NIGHT ON THE PLATEAU, BUT WILL KEEP
TEMPERATURES JUST ABOVE FREEZING WITH ALL RAIN THIS FORECAST.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR CONDITIONS EXPECTED THROUGH THE PERIOD BUT WINDS WILL BE VERY
GUSTY AHEAD OF AN APPROACHING BOUNDARY...THROUGH 03-06Z. WEST-
NORTHWEST WIND GUSTS BETWEEN 25 AND 35 MPH WILL BE LIKELY. WIND
WILL DIMINISH SHARPLY OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      34  63  46  73  40 /   0   0   0  20  10
CLARKSVILLE    31  63  47  70  37 /   0   0   0  10  10
CROSSVILLE     29  59  44  69  39 /   0   0   0  30  10
COLUMBIA       34  64  45  72  41 /   0   0   0  10  10
LAWRENCEBURG   34  64  44  72  42 /   0   0   0  10  10
WAVERLY        34  64  47  71  40 /   0   0   0  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GRUNDY-
JACKSON-MACON-MONTGOMERY-OVERTON-PICKETT-PUTNAM-ROBERTSON-
RUTHERFORD-SMITH-SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE-
WILLIAMSON-WILSON.

WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CANNON-CHEATHAM-
CLAY-CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GRUNDY-JACKSON-MACON-
MONTGOMERY-OVERTON-PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-
SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE-WILSON.

FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR DICKSON-GILES-
HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-
STEWART-WAYNE.

&&

SHORT TERM/AVIATION........07
LONG TERM..................08
Hazardous weather outlook, Apr 2, 5:00 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT SAT APR 2 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT GENERALLY ALONG AND EAST OF THE I-24
CORRIDOR THIS AFTERNOON. GUSTY WEST WINDS OF 15 TO 25 MPH WITH
GUSTS UP TO 40 MPH ARE EXPECTED. THESE WINDS COULD BLOW DOWN A
FEW TREE LIMBS OR POWER LINES...AND WILL MAKE DRIVING DIFFICULT
ESPECIALLY FOR HIGH PROFILE VEHICLES.

A FREEZE WATCH IS IN EFFECT TONIGHT FOR AREAS ALONG AND EAST OF A
LINE FROM CLARKSVILLE TO LEBANON TO ALTAMONT. LOW TEMPERATURES
EARLY SUNDAY MORNING ARE EXPECTED TO FALL INTO THE UPPER 20S TO
MID 30S. SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED
BY THESE COLD TEMPERATURES.

A FROST ADVISORY IS IN EFFECT TONIGHT FOR AREAS ALONG AND WEST OF
A LINE FROM CLARKSVILLE TO LEBANON TO ALTAMONT. LOW TEMPERATURES
EARLY SUNDAY MORNING ARE EXPECTED TO FALL INTO THE MID TO UPPER
30S. ANY FROST COULD DAMAGE SENSITIVE OUTDOOR VEGETATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:19 AM CDTFrost AdvisoryOHXBedford, Cheatham, Coffee, Davidson, Dickson, Giles and 12 more29 hr
Apr 2, 3:19 AM CDTFreeze WatchOHXCannon, Clay, Cumberland, DeKalb, Fentress, Grundy and 14 more12 hr
Apr 2, 3:19 AM CDTWind AdvisoryOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more17 hr

Nearby

Freeze Warnings in Tennessee, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.